Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Tiffani Bova

Building Your Growth IQ: Making the Right Choices at the Right Time

Salesforce

Robert Boyanovsky

The Future of 5G

AT&T Business

Bryan Reynolds

Winning the Next-Gen Customer

TBI

Neeraj Satija

Lighting Talk: Blockchain & the Channel: A Natural Fit

Concordus Applications, Inc.

John Davenjay

Healthy Paranoia: How Successful MSPs Hire

Bowman Williams

John DeLozier

The Experience Is Everything

8x8, Inc.

7:30am - 7:00pm 690 mins
Info
Registration
Registration
8:00am - 4:00pm 480 mins
Info
Co-Located Events
Cyber Security Summit brought to you by Datto

Location: Philadelphia Marriott Downtown • 1201 Market St, Philadelphia, PA 19107, USA 

The dynamics of digital security are constantly shifting - and customers are exposed to more threats, from more sources than ever. The problem is not just that cyber threats are more advanced and frequent than before, but the constant drumbeat of news about security breaches has created a fog of fear and uncertainty that is paralyzing the progress for building digital businesses. 

Separate Registration Required.

REGISTER HERE >>

8:30am - 8:55am 25 mins
Info
Keynote Programming
Breakfast & Networking sponsored by AT&T

Open to all attendees and exhibitors.

8:50am - 8:52am 2 mins
Info
Keynote Programming
Welcome Remarks
  • Hosts Kelly Danziger - Market Leader Channel, Knect365: TMT an Informa Company

Open to all attendees and exhibitors.

8:52am - 9:02am 10 mins
Info
Keynote Programming
The World as We See It
  • Hosts T.C. Doyle - Senior Director of Content, Channel Futures & Channel Partners
  • Lorna Garey - Editor in Chief, Channel Futures & Channel Partners

This year, T.C. Doyle and Lorna Garey will put a stake in the ground with an overview of the world as Informa’s channel brands see it, complete with highlights of what to expect from the brands, ways we see the world differently than others and insights available from no one else.

Open to all attendees and exhibitors.

9:02am - 9:09am 7 mins
Info
Fastball
Fastball: What You Need to Know About the Future of the Channel presented by Avant

Join Drew Lydecker and AVANT as they share primary research info and BIG data analytics about the big trends in Channel and it’s future direction. Understand where you fit in and compare to the future channel? AVANT is a research company that helps you understand what is most important in today’s world of IT sales. www.GoAVANT.net/enable

Open to all attendees and exhibitors.

9:09am - 9:37am 28 mins
Info
Keynote Programming
Building Your Growth IQ: Making the Right Choices at the Right Time
  • Speaker Tiffani Bova - Global Customer Growth and Innovation Evangelist, Salesforce

Profitable, smart and sustainable business growth is top of mind in and around the IT channel. And in order to achieve it, providers and channel partners must constantly be developing their Growth IQ — that is, their capacity for making the right of choices at the right time. Pulling from the 10 proven paths spotlighted in her new book “Growth IQ,” Salesforce growth expert, former channel chief and industry thought leader Tiffani Bova will spotlight best practices and pivot points that can make or break your business.

Open to all attendees and exhibitors.

9:37am - 9:45am 8 mins
Info
Fastball
Fastball: AT&T: Transforming the Channel presented by AT&T

AT&T has made big waves in the channel this year, propelling innovation and growth through strategic program changes and technology expansion – all designed to empower our solution providers and help them grow revenue. We give the channel a choice in how they go to market with AT&T, with three award-winning programs.

Speaker: Sara Straley, AVP Channel Marketing – AT&T Partner Solutions

Open to all attendees and exhibitors.

9:45am - 10:10am 25 mins
Info
Keynote Programming
The Future of 5G
  • Robert Boyanovsky - Vice President- Enterprise Mobility, AT&T Business

Join AT&T Vice President of Enterprise Mobility Robert Boyanovsky for a discussion of technology trends and AT&T’s thought leadership related to 5G.

Open to all attendees and exhibitors.

10:25am - 11:10am 45 mins
Info
Business Strategy Track sponsored by Cyxtera
Negotiating Agency Contracts: 3 Ways to Ensure Today’s Deal Won’t Be Tomorrow’s Problem
  • Jay Schwartz - COO and General Counsel, StrataCore

Partners depending on MRR to pay the bills can't afford to miss provisions buried in the fine print that could cost them big bucks. In this session we'll discuss how to avoid a lot of pain by taking a few disciplined steps when negotiating provider agreements.

Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Info
Revenue & Supplier Portfolio Track sponsored by Cyxtera
Pricing and Packaging Strategies to Dramatically Increase Recurring Revenue
  • Speaker Gary Pica - President, TruMethods, LLC

Our industry is changing rapidly, so don’t miss this session that offers proven methods for pricing and packaging IT service offerings — the center of every MSP’s success. In this session, Gary Pica of TruMethods will discuss his most popular topic — how many MSPs are negatively impacting sales and profitability and don’t even know it! If your recurring revenue is not increasing each and every month, you need to hear what Gary has to say.

During this session you will learn:

  • About pricing managed services, security, and cloud, and obtain guidelines that will take the mystery out of pricing your support offering
  • How your support offering impacts sales, service delivery and profit margins
  • The 3 most common mistakes IT providers make
  • The answers to your burning questions: What should I include? How many offerings should I have? How should I present the offering?

Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Info
Marketing & Technology Track sponsored by Cyxtera
5 Steps to Cash in on IoT
  • Speaker Natasha Royer Coons - Managing Director, TeraNova Consulting Group, Inc.
  • Speaker Steve Brumer - Partner, 151 Advisors

The IoT landscape is complex and difficult to navigate. It's confusing, hyper-siloed and, despite all the buzz, there’s no straight and easy path to cashing in. In this session, we will reveal the five waypoints on the road to IoT profit. We will discuss the elements of IoT solutions and do a deep dive with case studies showing how to navigate various IoT ecosystems so you can ultimately deliver valuable insight and differentiated solutions to your customer.

•Education, consulting and design

•Enablement hardware

•Connectivity

•Business intelligence

•Integration and managed services

Conference & Expo pass required to attend this session.

10:30am - 11:30am 60 mins
Info
VIP Events
VIP Session with Verizon

Location: 200 Level, 201A

Separate registration is required.

One lucky attendee will win a $250 gift card! 

11:20am - 12:05pm 45 mins
Info
Business Strategy Track sponsored by Cyxtera
How to Compensate Your Sales Team for Cloud
  • Speaker Nick Heddy - Senior Vice President, Sales & Marketing, Pax8

Even experienced MSPs run into sales-compensation hiccups that can hamstring their cloud practices. Whether you have 500 sales pros or five, we'll share tips for incentivizing them to sell cloud services.

Conference & Expo pass required to attend this session.


11:20am - 12:05pm 45 mins
Info
Revenue & Supplier Portfolio Track sponsored by Cyxtera
2019 Security Preview & Your Portfolio
  • Moderator Jo Peterson - Vice President, Cloud Services, Clarify360
  • Panelist Sam McLane - Chief Technology Services Officer, Arctic Wolf Networks
  • Panelist David Johnson - Vice President, Sales & Marketing, The Fulcrum Group, Inc.
  • Panelist Tom Praschak - President & CEO, CompassMSP

A panel of security experts will offer predictions on the threats that will keep customer IT teams awake at night in 2019, so that you can add the right security products and services to cash in on the headlines.

Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Info
Marketing & Technology Track sponsored by Cyxtera
Channel Marketing Success Factors
  • Moderator Marie Rourke - Chief Strategist, WhiteFox Marketing Inc.
  • Panelist Jennifer Anaya - Vice President, Marketing, North America, Ingram Micro
  • Panelist Angela Leavitt - Founder & CEO, Mojo Marketing
  • Panelist Carrie Simpson - CEO and Founder, Managed Sales Pros

Master agents and distributors have front-row seats into what works for partners. In this session, we'll share insights on new strategies.

Conference & Expo pass required to attend this session.

11:55am - 12:25pm 30 mins
Info
Keynote Programming
Lunch & Networking sponsored by 8x8 Inc.

Open to all attendees and exhibitors.

12:00pm - 4:00pm 240 mins
Info
Networking
BCM One Technology Lounge - Room 113A

Come for a Drink, Stay for the Partnership.

Stop by the BCM One Technology Lounge -- Room 113A and enjoy a drink with BCM One and our select partners. Discover why agents and VARs are loyal partners with BCM One.

What’s on your mind? SD WAN, IoT, cloud optimization, technology expense optimization, energy-efficient solutions, unified communications—we’ve got solutions to empower your customer deals. Sponsors include Technology Solutions Xchange (TSX), AT&T Partner Exchange, Ecessa, Vergx for Versa, EnergyWare, Arena One, and Vivial. Schedule a meeting at marketing@bcmone.com.

Open to all attendees.

12:25pm - 12:45pm 20 mins
Info
Keynote Programming
Winning the Next-Gen Customer
  • Speaker Bryan Reynolds - Director, Post Sales, TBI

We talk a lot about next-gen techs, but a more important “next” are the Millennial and Gen Z consumers who will soon be your main source of revenue — not to mention hires. You’ve heard the clichés. In this Lighting Talk, TBI post-sales director and Channel NX2Z member Bryan Reynolds will debunk lingering misconceptions, challenge you to venture outside your comfort zone and explain how to convert next-gen consumers into sticky customers.

Open to all attendees and exhibitors.

12:45pm - 12:57pm 12 mins
Info
Keynote Programming
Lighting Talk: Blockchain & the Channel: A Natural Fit
  • Speaker Neeraj Satija - Chief Technology Officer, Concordus Applications, Inc.

The channel ecosystem is comprised of thousands of organizations that engage with one another via traditional financial transactional mechanisms. Unfortunately, these contractual relationships have limited options for managing disputes, and that sometimes results in costly and prolonged legal battles. Enter blockchain technology. In this session, you’ll learn how blockchain can transform peer-to-peer relationships and take the big fees out of turf disputes.

Open to all attendees and exhibitors.

12:57pm - 1:04pm 7 mins
Info
Fastball
Fastball: Mitel and Google to Power the Intelligent Customer Experience presented by Mitel

Learn about how Mitel and Google Cloud, the leader in artificial intelligence (AI) technologies, are working on the next evolution of the intelligent customer experience. By integrating with Google Cloud’s new AI, Mitel is accelerating and automating contact center agent work streams to deliver seamless interactions and exceed customer expectations.

Speaker: Jim McGarry, Regional Director, Master Agents, Mitel

Open to all attendees and exhibitors.

1:04pm - 1:16pm 12 mins
Info
Keynote Programming
Healthy Paranoia: How Successful MSPs Hire
  • John Davenjay - CEO, Bowman Williams

A professional services firm’s core asset is its “human capital.” By pulling insights from the most successful, fastest growing MSPs in North America, John Davenjay will share tangible steps for creating a successful, repeatable hiring process that reduces turnover, increases productivity and keeps you sane as you scale. Learn how to uncover potential land mines during the vetting process, ways to elicit positive responses from the right candidates and the formula for extending offers that not only get accepted, but meet business and employee needs for the long term.

Open to all attendees and exhibitors.

1:16pm - 1:24pm 8 mins
Info
Fastball
Fastball: Give Customers What They Want: One Integrated Experience presented by 8x8

X Series transforms the customer experience by enabling them to interact in one system of engagement. Enterprises can now optimize valuable moments of engagement with one set of data, in one system of intelligence. The results are faster time to resolution at a lower cost and a better experience for customers and employees

Speaker: Michael Quince, Director of Channel Marketing - 8x8

Open to all attendees and exhibitors.

1:24pm - 1:49pm 25 mins
Info
Keynote Programming
The Experience Is Everything
  • Speaker John DeLozier - Channel Chief, Vice President Channel, 8x8, Inc.

Ninety percent of companies plan to compete based on customer experience. 8x8 Channel Chief John DeLozier will describe the role communications play in delivering an exceptional customer experience. Learn about the opportunity to accelerate revenue with a unified approach to employee and customer communications.

Open to all attendees and exhibitors.

2:00pm - 2:45pm 45 mins
Info
Business Strategy Track sponsored by Cyxtera
Running a Tight Ship: The Impact of Operational Efficiency on Profits
  • Speaker Carolyn April - Senior Director, Industry Analysis , CompTIA

Your sales reps are killing it and revenue is rolling in. So why are your profit margins not where you expect them to be? Disappointing results often stem from inefficient processes that can drag down an entire organization. The impact of these inefficiencies grows only more pronounced as channel firms seek to move into new business models. Bottom line? It is critical to streamline operations and embrace best practices.

Conference & Expo pass required to attend this session.

2:00pm - 2:45pm 45 mins
Info
Revenue & Supplier Portfolio Track sponsored by Cyxtera
Want to Maximize Your Prospecting? Build a Better Pipeline
  • Speaker William Ominsky - Cloud Sales Manager, US Signal

Let’s face it, most of us don’t like prospecting. This is especially true for MSPs because the day-to-day focus on service/delivery required to maintain satisfied customers doesn’t leave much time to beat the bushes for new accounts. In this session, we will empower you with processes that are quick and easy to implement — prospecting becomes a lot more fun when it results in a big pipeline.

Conference & Expo pass required to attend this session.

2:00pm - 2:45pm 45 mins
Info
Marketing & Technology Track sponsored by Cyxtera
Stacking Managed Services on SD-WAN
  • Speaker Brian Perrott - Founder, QOS Networks
  • Speaker Devin Williams - Vice President, Strategy, Converged Network Services Group (CNSG)

For all their benefits, SD-WANs aren’t set it and forget it. Care and feeding must be ongoing, whether by the enterprise IT team, vendor or managed service provider. For the channel, the latter option is by far the most lucrative over the long haul, especially for firms serving small and midsize enterprises that have multiple locations, a fair amount of SaaS use and little in-house WAN expertise.

In this session, you’ll learn how to:

  • Assemble a full-featured SD-WAN-as-a-service bundle while navigating a vibrant — even somewhat chaotic — SD-WAN market.
  • Make the case for SD-WAN to forward-looking customers using, for example, optimized apps and cloud connections.
  • Articulate the value of adding network, security, monitoring and operational services on top of an SD-WAN network
  • Stand out in this crowded space, from the founder of a successful provider of managed SD-WAN services

Conference & Expo pass required to attend this session.

2:30pm - 3:45pm 75 mins
Info
VIP Events
VIP Session with AVANT: Selling Today’s Hottest IT Solutions: SD-WAN, Security, IaaS, Hyperscale & UCaaS

Location: 300 Level, Ballroom B

Join Drew Lydecker and Avant in what they do best: channel sales enablement! Lydecker and a panel of experts will discuss what the hottest trends are in technology, plus why and how Avant can help you prospect, qualify and close next-gen IT solutions. Avant will share its latest research and intellectual property around market trends and sales techniques to accelerate your business. Learn how to truly differentiate yourself as a trusted adviser!

Separate registration is required. 

One lucky attendee will win a $250 gift card! 

2:30pm - 3:30pm 60 mins
Info
VIP Events
VIP Session with Synnex: Selling IoT: The Power of Partnerships

Location: 200 Level, 201C

Delivering the benefits of IoT doesn’t have to be complicated. In this VIP session, see how SYNNEX will work with you to bring IoT solutions to real-world customers, ultimately increasing their — and your — reach and profitability. You will learn to:

  • Identify the urgent business problems IoT can solve;
  • Sort through the myriad platforms and technology options;
  • Sell customer decision-makers on YOUR IoT expertise; and
  • Create, market and deliver a repeatable, end-to-end solution that spans the edge device to the datacenter.

If you are interested in entering the IoT space but are unsure where to begin, this session is for you.

Separate registration is required.

One lucky attendee will win a $250 gift card! 

3:00pm - 3:45pm 45 mins
Info
Business Strategy Track sponsored by Cyxtera
Six Ways to Build Your 2020 Talent Pipeline
  • Moderator Lynn Haber - Senior Editor, Channel Partners
  • Panelist Yvette Steele - Senior Manager, Member Communities, CompTIA
  • Panelist Franklin Reed - Director, Inclusion & Diversity, TEKsystems
  • Panelist Patrice Jimerson - Global Diversity & Inclusion Director, Appirio

Myth: The well for IT talent is running dry, and there’s no monsoon of skilled IT professionals forecast to save us. Fact: Many partner firms are wearing mental blinders when looking for solid job candidates. In fact, CompTIA reported earlier this year that high-tech companies think they’re doing a better job of inclusion than they really are. It’s time to put aside preconceived notions and get real about building a free-flowing employee pipeline for 2020 that includes a diverse mix of candidates.

Conference & Expo pass required to attend this session.

3:00pm - 3:50pm 50 mins
Info
Revenue & Supplier Portfolio Track sponsored by Cyxtera
Crystal Ball Bash: 3 Analysts, 6 Peeves & Predictions for Your Business
  • Panelist Diane Krakora - Founder & CEO, PartnerPath
  • Panelist Michael Diamond - Industry Analyst, B2B, The NPD Group
  • Panelist Alex Hart - Senior Vice President, Strategic Services, The 2112 Group
  • Moderator James Anderson - Co-Founder, Channel NX2Z & News Editor, Channel Partners

Join three top channel prognosticators for insights on the business trends you need to think about as you enter 2019. They’ll also name the mistakes they see partners making over and over. It doesn’t take a magic sphere to know some current practices should disappear into the mist.

Conference & Expo pass required to attend this session.

3:00pm - 3:50pm 50 mins
Info
Marketing & Technology Track sponsored by Cyxtera
5 Lessons MSP Sales Teams Can Learn From Agents – and Vice Versa
  • Speaker Michael Schmidtmann - Owner, Trans4mers
  • Speaker Meredith Vines - Director, Consulting Services, ARG

Top-producing agents are sales machines, generating six- and even seven-figure MRR incomes with just a smartphone and a few spreadsheets. But it’s within MSPs that we see technical innovation: Sales automation, specialization and sophisticated marketing campaigns are driving new logos and revenue streams.
What can these groups learn from each other? How can agents embrace tools and automation to expand their customer bases? How can MSPs acquire the sales flair and relationship trust enjoyed by successful agents?
This session will explain the quiet revolution going on in the sales world today and how everyone can profit from it. Attendees will learn:
• The success habits of highly effective agents
• How automation and specialization are revolutionizing MSP sales teams
• Actionable ideas for both agents and MSPs to grow sales, add recurring revenue and increase customer loyalty

Conference & Expo pass required to attend this session.

4:00pm - 7:00pm 180 mins
Info
Expo Hall
Expo Hall Open

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Info
Expo Hall
Opening Reception in the Expo Hall sponsored by Cogeco Peer 1

Open to all attendees and exhibitors.

4:00pm - 4:15pm 15 mins
Info
Channel Partners Studio
Coffee with Craig & Kevin

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Info
Networking
VIP Lounge sponsored by ScanSource

Located near the registration area, our VIP lounge, sponsored by ScanSource and Intelisys, is the place where Conference & Expo passholders can go to sit down, catch up on email, or have a meeting. With computer and printer access, Wi-Fi, refreshments and charging stations, it's a great spot for a quick respite from the hustle and bustle!

4:00pm - 7:00pm 180 mins
Info
Expo Hall
Business Transformation Station

Located in the Expo Hall: Booth 311

Whether you’re an established MSP/agent/consultant investigating new ways to streamline your business or a partner with an entrepreneurial spirit eager to start your own successful telecom enterprise, you’ll find the software solutions you need at the Business Transformation Station. The BTS is an experience area open for partners to visit with well-established, best-of-breed vendors whose solutions can be combined to transform all aspects of your business or used individually to target specific need areas.

4:00pm - 4:40pm 40 mins
Info
Channel Futures Theater
Real women in Tech
  • Moderator Kris Blackmon - Content Director, Channel Trends, Channel Futures
  • Panelist Bridget Bisnette - Senior Vice President, Global Channels & Commercial Sales, Riverbed Technology
  • Panelist Jaime Leverton - Vice President and General Manager, Canada and Asia Pacific, Cogeco Peer 1

Open to all attendees and exhibitors. 

4:15pm - 6:00pm 105 mins
Info
Channel Partners Studio
Channel Partners Studio Interviews

Schedule

4:15 - 4:30 p.m. Polycom

4:30 - 4:45 p.m. Nexogy

4:45 - 5:00 p.m. CenturyLink

5:00 - 5:15 p.m. AT&T

5:15 - 5:30 p.m. Verizon

5:30 - 5:45 p.m. TPX

5:45 - 6:00 p.m. VeloCloud

Open to all attendees and exhibitors.

4:40pm - 5:40pm 60 mins
Info
Channel Futures Theater
Thunderdome: UCaaS
  • Ringmaster Bryan Reynolds - Director, Post Sales, TBI
  • Inquisitor Shaquille Fontenot - Director, Marketing & Partner Programs, CNSG
  • Inquisitor Chris Donlan - Solutions Architect, SD-WAN Evangelist, MicroCorp

No steel cages here, just a forum where attendees can face a panel of top UCaaS suppliers in a head-to-head matchup. We'll have timer in hand to make sure the action keeps moving.

You will hear from the following suppliers during this session:

Steve Forcum, Cloud Technologist, Avaya

Ken Lienemann, Chief Revenue Officer, CoreDial

John Lindsley, Channel Director, Mitel

Open to all attendees and exhibitors. 

5:40pm - 6:10pm 30 mins
Info
Channel Futures Theater
Colo Now: This Ain’t Your Daddy’s Hosting Deal
  • Moderator Andrew Lydecker - President, AVANT Communications
  • Panelist Tina Gravel - Senior Vice President, Global Channels & Alliances, Cyxtera
  • Panelist Manon Buettner - CEO, Nuvalo

The colocation market has come a long way, baby. In this Channel Futures Theater session we’ll discuss advances in data center facilities, choosing the right provider, negotiating SLAs, and the dollars and cents of hosted versus public cloud for customer workloads.

Open to all attendees and exhibitors.

6:10pm - 6:30pm 20 mins
Info
Channel Futures Theater
Business Transformation Station Live

Join us at the Channel Futures Theater as we spotlight the exhibitors livening up our transformation hub. They’ll share insights on ways they can help you grow your business in 2019.

Panelists:

Ben Isbell, Strategic Solutions Consultant, Wolters Kluwer

Open to all attendees and exhibitors. 

6:30pm - 10:00pm 210 mins
Info
Networking
MSP 501 Awards Dinner presented by Channel Futures

Join us at the inaugural MSP 501 Awards Dinner where we will host and honor the top 501 managed service providers from around the world.

Agenda

  • 6:30 - 7:30 p.m. Cocktail Reception
  • 7:30 - 9:00 p.m. Dinner & Awards
  • 9:00 - 10:00 p.m. After Party

Separate registration required.

6:30pm - 8:00pm 90 mins
Info
Networking
Channel NX2Z Workforce of the Future Symposium
  • Moderator James Anderson - Co-Founder, Channel NX2Z & News Editor, Channel Partners
  • Moderator Aaron Leveston - Co-Founder, Channel NX2Z & National Account Manager, RingCentral
  • Panelist Tiffani Bova - Global Customer Growth and Innovation Evangelist, Salesforce
  • Panelist Jason Bystrak - Vice President, Worldwide Channels & Distribution, eFolder/Axcient
  • Panelist Hilary Gadda - Director, National Channel Development, TPx Communications

Boomers want to understand how to attract, retain and motivate recent grads, while younger channel pros value career advice from established execs. In this symposium, led by Channel NX2Z founders James Anderson and Aaron Leveston, a panel of channel leaders representing several generations will mix it up, offering insights and lessons learned; we’ll then open the floor to discussion and networking.

Open to partners and members of NX2Z, registration required.